# SDR GLBA2002091

- Difficulty date: June 25, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Engine: Pwa PW118B
- System (JASC): 3150 · Central Warning
- Part: Pin
- Condition: Damaged
- Location: Warning System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AURAL TAKEOFF WARNING ABOVE 65 PERCENT TORQUE IN CRUISE.  REPAIRED PIN A ON P1001 AND CLEANED CANNON PLUG.
